# SDR AALA20161209006

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 47,273 hours, 23,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EVACUATION SLIDE GIRT BAR CLIP IS SPRUNG.  REPOSITIONED GIRT BAR CLIP.  OPERATIONAL CHECK GOOD.
